# SDR IXXA08SMN040S

- Difficulty date: February 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1742 L16l
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT  EXTERNAL DOUBLER LEFT AFT FUSELAGE SIDE FORWARD OF AFT PRESSURE BULKHEAD AT STATION FS 1742, LONGERON 16.5 LEFT.  REMOVED FASTENER AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, FILLER, INTERNAL FINGER DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, SRM 51-3-1, DC8 SRM 53-2-1 FIGURE 7 SHEETS 1, 3, AND 5, DC8 SRM 51-1-21, 51-1-20D, DC8 SRM 53-5-1 FIGURE 1 ITEM D, DC8 SRM 51-1-8B,
